# SDR DAT2005F00001

- Difficulty date: March 22, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- Engine: Pwa PT6A45R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 18,798 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON FINAL FLT OF DAY, CREW EXPERIENCED PROBLEMS WITH RT ENGINE.  PRIOR TO CRUISING ALTITUDE IT WAS NOTICED THE OIL R LIGHT WAS FLICKERING, WHILE OIL PRESSURE GAUGE WAS OSCILLATING BETWEEN 90 PSI AND 135 PSI.  GAUGE CONTINUED WITH ITS OSCILLATIONS, BUT THE RANGE LOWERED TO 80 PSI AND 120 PSI.  TREND CONTINUED DOWN, SHUT DOWN ENG WHEN PSI DROPPED BELOW 60PSI.  LANDED SAFELY.  MECHANICS DISPATCHED, OIL WAS ADDED, DISCREPANCY WAS NOT CORRECTED.  SERVICEABLE ENG WAS INSTALLED.  OPS CHECKED GOOD.  AC RETURNED TO SERVICE.
